# SDR DALA2024022202511

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0212159) ZEE CHANNEL HAS CORROSION IN MULTIPLE AREAS FROM STA 727I - 787 LBL25 WL 158. REMOVED AND INSTALLED REPLACEMENT ZEE CHANNEL FROM STA 727I TO STA 787 LBL25 WL158 PER B737 SRM 53-00-53-R2 AND B737 SRM 51-40-02-06-0.
